# SDR 97FDEA00818

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR 2 FIRE WARNING LIGHT AND BELL ILLUMINATED AND SOUNDED PERIODICALLY AT BEGINNING OF DESCENT - IDLE POWER SETTING.  LIGHT AND BELL COULD BE CANCELED.  ENGINE OPERATION WAS NORMAL.  INSPECTED ALL DUCTING OK.  SECURED LOOSE WIRING AND BRACKETS AT VARIOUS POINTS AND CHECKS OK.
